# SDR CALA2022010500035

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 117,203 hours, 18,197 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autothrottle Sys
- Part number: NA
- Part serial: NA
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES FAILED TO ENGAGE ON TAKEOFF THRUST MANAGEMENT SYS (INCLUDING A/T SYS) PLACED ON MEL. MEL STICKER AND C/B COLLARED F16 ON THE P11. DOWNGRADED A/C TO "AUTOLAND LIMIT-LAND 2". DISPATCH DESK: 82   NAME: JERRY                DATE: 02-JAN-22- NOC      DESK: 76   NAME: DOUG                 DATE: 02-JAN-22- OK TO DEFER AUTOTHROTTLE SERVO INOP T/S REF. B767-3 FIM 22-03-00 MCDP AUTO FLIGHT BITE. NO FLT. IAW AMM 22-03-00-818, ALL TESTS PASSED. ACFT. UPGRADED TO FULL FAULTS DISPLAYED. PERFORMED MCDP TESTS 02, 10, & 12 IAW FIM CAT CAPABILITY. " AUTO LAND CAT II" PLACARD REMOVED FROM FLIGHT 22-03-00-803, 810, & 812. AUTO THROTTLE SERVOS & DISCONNECT OPS DECK. CHECK NORMAL. UNABLE TO DUPLICATE FAULT. ACCOMP. MCDP TEST 30 ADD EMP:U107527
